American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A17) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Richard Blecksmith, John Brillhart and Irving Gerst. On the ${\rm mod}\,2$ reciprocation of infinite modular-part products and the parity of certain partition functions . Math. Comp. 54 (1990) 345-376. MR 995206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Blecksmith, John Brillhart and Irving Gerst. Some infinite product identities . Math. Comp. 51 (1988) 301-314. MR 942157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hansraj Gupta. Diophantine equations in partitions . Math. Comp. 42 (1984) 225-229. MR 725998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. T. Howard. Numbers generated by the reciprocal of $e\sp{x}-x-1$ . Math. Comp. 31 (1977) 581-598. MR 0439741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1